I started taking Topamax (topiramate) a couple mon...

Home > Groups > Joint Pain > I started taking Topamax (topiramate) a couple mon...
  • I started taking Topamax (topiramate) a couple months ago. I started experiencing a lot of joint and muscle pain. Ibuprofen and Aleve don't help. Thinking the pain might be related to the Topamax, my doctor recommended I stop taking it, saying- we will know if the drug is causing it if side effects stop in a week or two once it's out of my system. When the symptoms didn't completely abate, we started looking into other causes like rheumatoid arthritis and Lyme (since I had visited an area where it occurs). I've been being treated for Lyme unsuccessfully, and because it's been a month since my last Topamax, so should be out of my system- thinking that the topiramate WASN'T the cause of my problems, decided to give it another try. Well today, after one dose last night the joint pain was MUCH worse, in more joints than before, and I felt hot and inflamed all over. Needless to say- I'm not going to take it again, but have the following concerns: 1. Could the Topamax have caused longer lasting side effects than just a couple weeks? 2. Could the lingering joint pain be a sign of permanent damage? 3. What can do to help my body eliminate it faster? 4. Anything I can do to make my joints and ,muscles feel better?

    Question created 7 months 2 days ago

Answers

This question hasn't been answered yet.

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes

Group(s)